Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Desiprimine augment SNRI_SFX info please!

Posted by B2chica on May 1, 2018, at 13:24:52

In reply to Re: Desiprimine augment SNRI B2chica, posted by SLS on April 28, 2018, at 16:22:18

Side Effects Question.

started Desipramine on Sunday, taking 25mg first thing in am about 8:30/9 and second 25mg around 2:00-ish.
This morning i woke up early-about 6:40 took normal meds about 8:00, then (in cool building)
i noticed myself sweating and then felt i may pass out-sort of hot flash..(flushing right?), and nausea. I went out to car and took my first dose around 8:30.
Since then if i'm moving around, i'm sweating and TERRIBLE nausea. Also i have somewhat of stomach ache along with nausea, its actually lower than my stomach-more like menstrual cramps or gas pains.

i've tried to read online about side effects and i'm not clear on what's typical and what's not.

seems like most of my symptoms are fairly common with other meds i've been on (except the stomach upset/cramp).
dizziness/light headed, nausea and flushing.

Anyway...are these pretty typical, especially since i'm only on 50mg daily?

Thanks
b2


"What is madness, but nobility of soul at odds with circumstance.
The day is on Fire, and i know the purity of pure despair."
Theodore Roethke


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:1098378
URL: http://www.dr-bob.org/babble/20180331/msgs/1098437.html